Zeros of the partition function for generalized ising systems

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)143-159
Number of pages17
JournalCommunications on Pure and Applied Mathematics
Volume27
Issue number2
DOIs
StatePublished - 1974

Fingerprint

Partition Function
Ising
Zero

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Zeros of the partition function for generalized ising systems. / Newman, Charles.

In: Communications on Pure and Applied Mathematics, Vol. 27, No. 2, 1974, p. 143-159.

Research output: Contribution to journalArticle

@article{a66eba2fe4c44aa6807f62fee60054de,
title = "Zeros of the partition function for generalized ising systems",
author = "Charles Newman",
year = "1974",
doi = "10.1002/cpa.3160270203",
language = "English (US)",
volume = "27",
pages = "143--159",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "2",

}

TY - JOUR

T1 - Zeros of the partition function for generalized ising systems

AU - Newman, Charles

PY - 1974

Y1 - 1974

UR - http://www.scopus.com/inward/record.url?scp=84980134264&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84980134264&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160270203

DO - 10.1002/cpa.3160270203

M3 - Article

VL - 27

SP - 143

EP - 159

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 2

ER -